# SDR ASAA2024030648295

- Difficulty date: March 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,451 hours, 16,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT LAST FLOOR TRACK LIGHTING ABEAM LAVS COMING UP. GROUNDED - YES. AFTMOST L/H FLOOR PHOTOLUMINESCENT STRIP IS DAMAGED BEYOND LIMITS. REPLAED FLOOR STRIP, REF AMM 33-51-15 OK FOR SVC.
